advertisement
Question
Posted by: a4d | 2009/02/02

Bleeding - definitely not pregnant?

If you' re on Yasmin and you start bleeding during the inactive pills, does this mean it' s 100% sure that you' re not pregnant? Sorry, paranoid, had problems with psychiatric meds and forgot to take Yasmin twice in one week.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pretty much.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement